# SDR SWAA2021120148270

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 46,365 hours, 31,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXIT LIGHT INOP ; LH OVERWING EXIT LIGHT INOP / [01] REPLACED L/H OVERWING EXIT LIGHT BALLAST IAW AMM 33-21-00
